# SDR P5CA2017072500229

- Difficulty date: July 25, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,297 hours, 19,742 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901907
- Part serial: 1295
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP STATUS MESSAGE.  REMOVED AND REPLACED THE FIRE DETECTOR ASSY IAW AMM 26-11-02.
